# SDR USAA040387

- Difficulty date: July 21, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602108
- Condition: Delaminated
- Location: Nr 5 Slat
- Part time: 51,331 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND CORE BOND DELAMINATED 3 INCH BY 4 INCH AREA, UPPER INBOARD END T/E CORNER OF NR 5 SLAT.  REMOVED DELAMINATED, UPPER SKIN AND CORE, INSTALLED NEW CORE AND TOP DOUBLER PER BOEING SRM 51-70-10.  (M)
